# SDR USAA050805

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LAV MOUNT, 1 INCH X 3 INCHES, CORROSION, LT AFT LAV OB MOUNT.  FABRICATED AND INSTALLED NEW MOUNT IAW WITH DRWG.  (K)
